# SDR UIEA2023061600644

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N406KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36133
- Aircraft time: 52,694 hours, 10,132 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FX - SKIN STA 2618-2638 STR 50R-51R SKIN DENT DAMAGED( FX - SKIN STA 2618-2638, STR 50R-51R SKIN DENT DAMAGE AREA REPAIRED IAW SRM 53-00-01-2R-1 REPAIR 1. NO FURTHER DEFECTS NOTED )
